# SDR 95ZZZW776

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Pin
- Condition: Sheared
- Location: Rt Mlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KDAY-KRDU - ON TAKEOFF ROLL AT KDAY AIRCRAFT YAWED TO LEFT.  ON GEAR RETRACTION DOOR LIGHT AND LANDING GEAR UNSAFE LIGHT STAYED ON ALONG WITH RT ALT GEAR DOOR LIGHT.  GEAR PLACED DOWN AND ALL INDICATIONS WERE NORMAL.  RETURNED TO KDAY.  MAINTENANCE FOUND RT MAIN GEAR RETRACT PIN SHEARED OFF STRUT.  PREPARED AIRCRAFT TO FERRY FOR REPAIRS.
